# SDR SWAA2025120128551

- Difficulty date: October 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INSPAR RIB, HSS 120.30 AND 17 INCHES FROM FRONT SPAR IN THE RT HORIZONTAL STAB.   PERFORMED A PERMANENT REPAIR ON INSPAR RIB IAW SRM 55-10-09-2R-4, REPAIR 4.
